# SDR NOCA01011

- Difficulty date: February 13, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 2121 · Air Distribution Fan
- Part: Circuit Breaker
- Condition: Open
- Location: Cooling Fan
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MSG EQ OVHT DISPLAY OVHT LIGHT ILLUMINATED.  EICAS MSG EQ COOLING FAN DISPLAYED.  OVHT LIGHT REMAINED ILLUMINATED WHEN ALT WAS SELECTED.  T/S PER FIM 21-20-00 FIG 103, 105, FOUND AFT EXH EQ COOLING FAN 1 & 2 C/B OPEN.  RESET SAME, OPS CHECK NORMAL PER AMM 21-26-01 AND AMM 21-58-00 PG 61 EQ COOLING TEST ALL OPS NORMAL.  AIR TURNBACK ITEM.
